skin-hair-icon
Redness on face due to elosone HT
I developed redness on my face after using elosone Ht.i went to many doctors but all in vain.Some of the medicines which I used on doctors advice include Benzoyl peroxide gel, doxybond lb tablets,Tendron,Clobetamil g,aloevera gel, vitamin A tablets,Salicylic acid creams,metrogel,calapure lotion, Epilyno lotion etc.But still the redness don't faded away completely. It has been 9 months now.please suggest me some effective treatment.
2898 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

You have used a lot of steroid creams and this may have aggravated the problem. Stop using all these creams specially clobetamil. I think you have steroid addicted face. Please call me or send photos using online consult option for proper examination diagnosis and treatment.
Answered
Flag this Answer
Flag this answer
2/2 people found this helpful
Was this answer helpful?

This question featured in :

Redness and swelling on face Skin redness on face treatment Face lotion to reduce redness
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.